Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 12, 2013, 8:30 AM CST for Claiborne County, Jefferson County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2013, 8:30 AM CST (14:30 UTC)
- Expired
- Feb 12, 2013, 9:15 AM CST
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Claiborne County, MS, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 8:30 AM CST | HAIL 0.75 | Fayette, MS | DIME SIZE HAIL REPORTED ON MAIN STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS54 KJAN 121430
SVRJAN
MSC021-063-121515-
/O.NEW.KJAN.SV.W.0073.130212T1430Z-130212T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
830 AM CST TUE FEB 12 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 915 AM CST
* AT 830 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FAYETTE MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LORMAN BY 835 AM CST...
RED LICK BY 840 AM CST...
BLUE HILL BY 845 AM CST...
PEYTON...PATTISON AND MCBRIDE BY 850 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3175 9124 3202 9072 3185 9071 3183 9073
3176 9074 3160 9110 3161 9115
TIME...MOT...LOC 1430Z 241DEG 43KT 3172 9108
$$
BYB1 follow-up statement
278
WWUS54 KJAN 121453
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
853 AM CST TUE FEB 12 2013
MSC063-121503-
/O.CAN.KJAN.SV.W.0073.000000T0000Z-130212T1515Z/
JEFFERSON MS-
853 AM CST TUE FEB 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY IS
CANCELLED...
LAT...LON 3180 9084 3182 9084 3183 9086 3186 9102
3202 9072 3185 9071 3183 9073 3179 9074
3179 9085
TIME...MOT...LOC 1453Z 241DEG 43KT 3185 9080
$$
MSC021-121515-
/O.CON.KJAN.SV.W.0073.000000T0000Z-130212T1515Z/
CLAIBORNE MS-
853 AM CST TUE FEB 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CST
FOR SOUTHEASTERN CLAIBORNE COUNTY...
AT 853 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR PEYTON MOVING NORTHEAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3180 9084 3182 9084 3183 9086 3186 9102
3202 9072 3185 9071 3183 9073 3179 9074
3179 9085
TIME...MOT...LOC 1453Z 241DEG 43KT 3185 9080
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 5:07 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Feb 12, 5:07 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CST TUE FEB 12 2013
.DISCUSSION...
...HEAVY RAINFALL AND ADDITIONAL FLOODING EXPECTED TODAY...
THE PRIMARY CONCERN FOR TODAY WILL BE ADDITIONAL HEAVY RAINFALL AND
FLASH FLOOD POTENTIAL FOR MUCH OF THE ARKLAMISS. ALSO OF CONCERN WILL
BE THE POSSIBILITY OF SEVERE THUNDERSTORM ACTIVITY OVER SOUTHEAST
PORTIONS OF THE ARKLAMISS.
RAIN CONTINUES TO FALL OVER SATURATED SOILS AND THE POTENTIAL FOR
FLASH FLOODING WILL BE GREATER TODAY AS THE STRONGEST IN A SERIES OF
SHORTWAVE TROUGHS MOVES ACROSS THE FORECAST AREA. STRONG WARM
ADVECTION/ISENTROPIC ASCENT AND CONVECTIVE INSTABILITY WILL LEAD TO
WIDESPREAD RAIN AND MOSTLY ELEVATED TSTM ACTIVITY. THE PERSISTENT
850MB 330K+ THETAE RIDGE OVER THE NW GULF COAST REGION AND A
PRECIPITABLE WATER AIRMASS APPROACHING 1.5 INCHES WILL FUEL PERIODS
OF HEAVY RAINFALL TODAY AND COULD SUPPORT LOCALIZED INTENSE RAINFALL
RATES WITH STORMS THAT MAY TENDENCY TO TRAIN WHERE THE BEST
FRONTOGENETICAL FORCING SETS UP. THE MODEL SYSTEM HAS BEEN SOMEWHAT
ERRATIC IN THE PLACEMENT OF THE HEAVIEST RAINFALL AXIS WITH SOME
GUIDANCE SUGGESTING IT COULD BE FARTHER NORTH...PERHAPS EVEN NORTH OF
THE I-20 CORRIDOR. HAVE CONTINUED THE FLASH FLOOD WATCH...BUT ADJUSTED
FLOOD GRAPHIC TO ACCOUNT FOR A FARTHER NORTH HEAVY RAIN RISK.
SEVERE WEATHER IS STILL A CONCERN...ESPECIALLY THIS AFTERNOON WHEN
THE SURFACE FRONT IS EXPECTED TO BUCKLE NORTHWARD ALLOWING THE WARM
SECTOR TO SURGE NORTHWARD INTO THE HBG AREA. GIVEN THE PRESENCE OF
~500 J/KG MOST UNSTABLE CAPE AND STRONG LOW-MID LEVEL SHEAR (0-6KM
~80KTS, 0-1KM ~35TS) IN THE VICINITY OF THE SURFACE WARM FRONT...WILL
CONTINUE TO MENTION THE POSSIBILITY OF SEVERE STORMS IN THE
HWO/GRAPHICS WITH PERHAPS A DAMAGING WIND/TORNADO RISK DEVELOPING
WITH ANY SURFACE-BASED STORMS. FOR LOCATIONS ALONG AND NORTH OF THE
I-2 CORRIDOR...THUNDERSTORM ACTIVITY SHOULD BE ELEVATED AND POSE A
RISK FOR SMALL HAIL.
EXPECT DRYING LATER TUESDAY NIGHT INTO WEDNESDAY AS THE SHORTWAVE
TROUGH ZIPS BY THE AREA...BRINGING AN END TO ANY HEAVY RAIN AND
FLOODING POTENTIAL. /EC/
SURFACE HIGH PRESSURE WILL BE TRANSITING THE REGION THE LATTER PART
OF THE WORK WEEK AS THE DEEP SOUTH REMAINS UNDER ZONAL FLOW ON THE
SOUTHERN PERIPHERY OF A LONG WAVE TROUGH. PLENTY OF SUNSHINE CAN BE
EXPECTED DURING THIS PERIOD ALTHOUGH CLOUDS WILL GRADUALLY BE ON THE
INCREASE FROM THE NORTH FRIDAY AFTERNOON. TEMPERATURES WILL BE VERY
SEASONAL FOR MID FEB WITH HIGHS IN THE LOW-MID 60S AND LOWS IN THE
MID-UPPER 30S. A REINFORCING SHOT OF COLD AIR WILL BEGIN PUSHING
ACROSS THE ARKLAMISS LATE FRIDAY USHERING IN SOME CHILLY CONDITIONS
FOR THE WEEKEND. HIGHS SATURDAY WILL MORE THAN LIKELY STRUGGLE TO
CLIMB OUT OF THE 40S AS H8 TEMPS FALL INTO THE -6 TO -10C RANGE BY
LATE AFTERNOON. WHILE MOISTURE AVAILABILITY IN ADVANCE OF THE FRONT
IS SCARCE (PW'S 0.5-0.6 IN)...STRONG FORCING ALONG THE FRONT MAY BE
ENOUGH FOR SOME LIGHT PRECIP FRIDAY NIGHT INTO SATURDAY MORNING...
ALTHOUGH THE 00Z GFS IS QUITE A BIT MORE AGGRESSIVE IN THIS REGARD
COMPARED TO THE 00Z ECMWF. DECIDED TO CUT THE AGGRESSIVE MEX POPS
LEAVING A SLIGHT CHANCE OF THIS OCCURRENCE IN THE FORECAST.
TEMPERATURES ARE GOING TO BE COLD ENOUGH TO SUPPORT SNOW IF PRECIP
GETS GOING...BUT ACCUMULATIONS WILL REMAIN VERY LIGHT (IF AT ALL)
WITH MOST LOCALES JUST SEEING SOME FLURRIES.
THE SURFACE HIGH WILL SHIFT EAST OF THE ARKLAMISS ON SUNDAY ALLOWING
SOUTHERLY FLOW TO RETURN AND A GRADUAL WARMING TREND TO ENSUE. THE
MODELS SHOW ANOTHER S/WV MOVING OUT OF THE ROCKIES ON MONDAY WHICH
SHOULD SET UP A DECENT CHANCE FOR RAIN ACROSS OUR REGION HEADED INTO
TUESDAY. IT REMAINS TO BE SEEN IF ENOUGH MOISTURE CAN BE PULLED BACK
NORTH TO SUPPORT SEVERE WEATHER WITH THIS SYSTEM AFTER THE PREVIOUS
FRONT CLEARS OUT THE NORTHERN GULF. WE'LL BE KEEPING AN EYE ON THAT.
CHANGES TO THE GFS MOS WERE MAINLY OVER THE WEEKEND WHERE I LOWERED
TEMPS A TAD TOWARD THE COOLER EC NUMBERS. /BK/
&&
.AVIATION...IFR CONDITIONS WILL CONTINUE IN THE HBG/PIB AREA...AT
SITES FARTHER NORTH...EXPECT CEILINGS AND VISIBILITIES TO LOWER LATER THIS
MORNING AND AFTERNOON TO MVFR/IFR CATEGORY AS RAIN AND THUNDERSTORM
ACTIVITY BECOMES WIDESPREAD. IFR CATEGORY CEILINGS WILL REMAIN OVER
THE FORECAST AREA TONIGHT AS RAINFALL COMES TO AN END. EXPECT SLOWLY
IMPROVING CONDITIONS WEDNESDAY WITH STRATUS LIFTING INTO MVFR
CATEGORY CEILINGS. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 59 47 54 37 / 100 40 14 5
MERIDIAN 60 52 58 35 / 100 60 19 7
VICKSBURG 59 46 54 36 / 97 28 12 4
HATTIESBURG 68 57 62 37 / 93 52 25 10
NATCHEZ 63 48 54 37 / 100 23 11 5
GREENVILLE 55 44 54 36 / 96 48 13 3
GREENWOOD 55 44 54 37 / 98 56 14 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ025>033-035>042.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ043>066-072>074.
LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON.
AR...NONE.
&&
EC/BKHazardous weather outlook, Feb 12, 6:22 AM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 622 AM CST TUE FEB 12 2013 MSZ062>066-072>074-131230- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 622 AM CST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TODAY. ADDITIONAL PERIODS OF HEAVY RAINFALL ARE EXPECTED AS A STRONG WEATHER DISTURBANCE INTERACTS WITH A STALLED FRONTAL BOUNDARY IN THE VICINITY. THE HEAVY RAIN FALLING ON SATURATED SOILS COULD LEAD TO FLASH FLOODING. IN ADDITION...ISOLATED SEVERE STORMS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON. THE MOST INTENSE STORMS COULD PRODUCE HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND GUSTS OF 50 TO 60 MPH...AND PERHAPS A TORNADO. THE RISK FOR STORMS WILL DIMINISH QUICKLY THIS EVENING WITH MOSTLY DRY WEATHER EXPECTED FOR THE REMAINDER OF THE WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>061-131230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- 622 AM CST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR . .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA TODAY. ADDITIONAL PERIODS OF HEAVY RAINFALL ARE EXPECTED AS A STRONG WEATHER DISTURBANCE INTERACTS WITH A STALLED FRONTAL BOUNDARY IN THE VICINITY. THE HEAVY RAIN FALLING ON SATURATED SOILS COULD LEAD TO FLASH FLOODING...ESPECIALLY FOR LOCATIONS CLOSER TO THE INTERSTATE 20 CORRIDOR. IN ADDITION...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...AND THE MOST INTENSE THUNDERSTORMS COULD BE STRONG ENOUGH TO PRODUCE UP TO QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Special weather statement, Feb 12, 6:25 AM CST, 2 hours 5 minutes before
MSZ066-121235-
JONES MS-
625 AM CST TUE FEB 12 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 AM CST TUE FEB 12 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED OVER OVETT AT 626 AM CST...MOVING EAST AT 55 MPH.
PEOPLE IN SOUTHEASTERN JONES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3155 8913 3159 8894 3158 8893 3144 8894
3143 8895 3143 8909 3143 8910
TIME...MOT...LOC 1226Z 258DEG 49KT 3148 8899
EECSpecial weather statement, Feb 12, 6:45 AM CST, 1 hour 45 minutes before
MSZ053>057-059>066-121330- ADAMS MS-SMITH MS-SIMPSON MS-LINCOLN MS-LAWRENCE MS-JONES MS- JEFFERSON DAVIS MS-JEFFERSON MS-JASPER MS-FRANKLIN MS-COVINGTON MS- COPIAH MS-CLAIBORNE MS- 645 AM CST TUE FEB 12 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 645 AM CST TUE FEB 12 2013 ...THUNDERSTORMS MOVING NORTH ACROSS SOUTH CENTRAL MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND VERY HEAVY RAIN OF ONE TO TWO INCHES WAS LOCATED FROM NEAR NATCHEZ TO LAUREL AT 642 AM CST...MOVING NORTH AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHERN CLAIBORNE...COPIAH...COVINGTON...NORTHERN FRANKLIN...SOUTHERN JASPER...JEFFERSON...JEFFERSON DAVIS...WESTERN JONES...NORTHERN LAWRENCE...NORTHERN LINCOLN...SIMPSON...SOUTHERN SMITH AND ADAMS COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3147 9142 3203 9096 3203 8899 3149 8911 TIME...MOT...LOC 1242Z 193DEG 38KT 3171 9127 3169 8921 EEC
Special weather statement, Feb 12, 7:42 AM CST, 48 minutes before
LAZ024>026-MSZ048-049-053>063-066-121440-
ADAMS MS-SMITH MS-SIMPSON MS-RANKIN MS-LINCOLN MS-LAWRENCE MS-
JONES MS-JEFFERSON MS-JASPER MS-HINDS MS-FRANKLIN MS-COPIAH MS-
CLARKE MS-CLAIBORNE MS-TENSAS LA-CONCORDIA LA-CATAHOULA LA-
742 AM CST TUE FEB 12 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 AM CST TUE FEB 12 2013
...BROKEN LINE OF THUNDERSTORMS LIFTING SLOWLY NORTH TOWARD
INTERSTATE TWENTY THIS MORNING...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO NICKEL
SIZE HAIL WAS LOCATED FROM NEAR ACME LOUISIANA ALL THE WAY EAST TO
NEAR ELLISVILLE MISSISSIPPI IN JONES COUNTY. THE WHOLE LINE WAS
GENERALLY PUSHING NORTHEAST AT 30 MPH AS OF 738 AM.
VERY HEAVY RAIN ALONG WITH FREQUENT AND DANGEROUS CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHERN CLAIBORNE...CLARKE...COPIAH...NORTHERN FRANKLIN...
SOUTHEASTERN HINDS...JASPER...JEFFERSON...NORTHERN JONES...NORTHERN
LAWRENCE...NORTHERN LINCOLN...SOUTHERN RANKIN...SIMPSON...SMITH AND
NORTHERN ADAMS COUNTIES...AND SOUTHERN CATAHOULA...NORTHERN CONCORDIA
AND SOUTHWESTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3185 9141 3207 9035 3215 8843 3195 8846
3184 8864 3182 8893 3176 8894 3172 8940
3180 8941 3177 8996 3166 8998 3146 9201
TIME...MOT...LOC 1338Z 235DEG 28KT 3182 8877 3152 9185
BYBLocal storm report, Feb 12, 8:13 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
813 AM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL 8 N LAUREL 31.81N 89.14W
02/12/2013 E0.25 INCH JONES MS EMERGENCY MNGR
REPORTS OF PEA SIZE HAIL
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 7:12 PM CST | Areal Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 18 hr |
| Feb 11, 8:00 PM CST | River Flood Warning | JAN | Attala, Holmes | 18 days |
| Feb 11, 8:00 PM CST | River Flood Warning | JAN | Madison, Yazoo | 18 days |
| Feb 11, 10:17 PM CST | Special Weather Statement | JAN | Lamar | 43 min |
| Feb 11, 11:58 PM CST | Special Weather Statement | JAN | Lawrence | 32 min |
| Feb 12, 6:25 AM CST | Special Weather Statement | JAN | Jones | 10 min |
| Feb 12, 6:45 AM CST | Special Weather Statement | JAN | Adams, Claiborne, Copiah, Covington, Franklin, Jasper and 7 more | 45 min |
| Feb 12, 7:42 AM CST | Special Weather Statement | JAN | Clarke, Copiah, Jasper, Jefferson, Simpson, Smith | 58 min |
| Feb 12, 9:22 AM CST | Flash Flood Warning | JAN | Copiah, Simpson | 113 min |
| Feb 12, 10:28 AM CST | Special Weather Statement | JAN | Holmes | 57 min |
| Feb 12, 11:08 AM CST | Special Weather Statement | JAN | Madison | 52 min |
| Feb 12, 11:19 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 56 min |
| Feb 12, 11:22 AM CST | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Feb 12, 11:31 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 44 min |
| Feb 12, 11:49 AM CST | Severe Thunderstorm Warning | JAN | Leake, Scott | 41 min |
| Feb 12, 11:53 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 52 min |
| Feb 12, 12:04 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 116 min |
| Feb 12, 12:19 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 26 min |
| Feb 12, 12:20 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 55 min |
| Feb 12, 12:54 PM CST | Severe Thunderstorm Warning | JAN | Leake, Scott | 51 min |
| Feb 12, 1:22 PM CST | River Flood Warning | JAN | Simpson | 54 hr |
| Feb 12, 2:10 PM CST | River Flood Warning | JAN | Clay | 19 hr |
| Feb 12, 2:10 PM CST | River Flood Warning | JAN | Noxubee | 19 hr |
| Feb 12, 2:26 PM CST | Areal Flood Warning | JAN | Lawrence | 12 hr |
| Feb 12, 2:38 PM CST | Areal Flood Warning | JAN | Jones | 12 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.